# SDR 2000UALA00442

- Difficulty date: July 23, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7450U
- Make and model: Boeing 727222
- Aircraft serial: 21904
- Aircraft time: 60,836 hours, 34,398 cycles
- Engine: Pwa JT8D15
- System (JASC): 2810 · Fuel Storage
- Part: Elbow
- Part number: 69186122
- Condition: Cracked
- Location: Nr 3 Tank Vent
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED FUEL BURN FROM THE NR 1 AND NR 3 TANKS WHILE USING FUEL FROM THE NR 2 TANK.  *S/D*  NR 3 TANK VENT TUBE FOUND CRACKED.  REPLACED VENT TUBE.
